# SDR CALA9900856

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ELONGATED BOLT HOLES IN FORWARD BAGGAGE BIN FLOORBOARD SUPPORT BEAM AT STA 465 FROM STRINGER 227R TO 27L.  THE FLOORBOARD SUPPORT BEAM AND FASTENERS WERE REPLACED IAW ECRA 5320-01588.
